# SDR UPS98826429

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON CENTER WING SPAR FITTINGS FS 855 INSIDE LT W/W BELOW UPPER CORNER.  REMOVED CLIP, DRILLED AND INSTALLED IAW DC8 SRM 57-2-3.
